A Class of Pairwise Models for Epidemic Dynamics on Weighted Networks

Rattana, P; Blyuss, KB; Eames, KTD; Kiss, IZ; (2013) A Class of Pairwise Models for Epidemic Dynamics on Weighted Networks. Bulletin of mathematical biology, 75 (3). pp. 466-490. ISSN 0092-8240 DOI: https://doi.org/10.1007/s11538-013-9816-7

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11538-013-9816-7

Abstract

Share

Download

Filename: Eames_accepted.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar